MAUDE Adverse Event Report: DEPUY INTL.,LTD 8010379 C-STEM SZ4; HIP FEMORAL STEM/SLEEVE

DEPUY INTL.,LTD 8010379 C-STEM SZ4; HIP FEMORAL STEM/SLEEVE
Catalog Number 961164000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/31/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr revision, asr xl right, reason(s) for revision: unknown.
 
Additional Manufacturer Narrative
Asr revision, asr xl, right, reason(s) for revision: unknown.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM SZ4
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY INTL.,LTD 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key6678937
Report Number1818910-2017-20480
Device Sequence Number816217
Product Code JDI
UDI-Device Identifier10603295235217
UDI-Public10603295235217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961164000
Device Lot Number2532463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;